Navigation

Suggestions for after taste and dry mouth from meds?

Does anyone have any suggestions for dealing with the gross taste/dry mouth effects of duonebs?  Will ask at PCP, of course, but not sure if they are getting me in today yet.

2
92

Comments 2

  • K8sMom2002

    @StephM, I moved your great question into its own topic. So is the taste you're talking about more along the lines of the bad taste of the meds themselves (when you use the DuoNeb) or belching or an after taste?

    I think you've already gotten a couple of great suggestions, but here are a couple more. In addition to talking to your doctor …

    • Could you ask your pharmacist? Many times, pharmacists will know of ways to help the day-to-day medication issues.
    • Could you ask your dentist? Dentists can also help — they know a lot about how medications interact with the mouth, and dry mouth can contribute to the formation of cavities.
  • dory2005

    Steph, I have chronic dry mouth due to my meds, and the dentist said to try Biotene. I personally didn't see much of a difference, so I went back to my old standby–sugar free gum and lots of water. (I get dry mouth at the worst possible times–like in the middle of teaching, so I can't go rinse!) The gum does help, so I keep a pack in my purse at all times. You might try the Biotene to see if it helps you.